MathSciNet Relay Station
MathSciNet bibliographic data
MR963143 62J10
Speed, T. P.; Bailey, R. A. Factorial dispersion models. Internat. Statist. Rev. 55 (1987), no. 3, 261–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement